# SDR 97FDEA00773

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654026961
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01, 2) UNDER NUT PLATES ON FLOORBEAM BS 600, RBL 25 LBL 25, WL 200 FWD CARGO BAY.  *S/D*  MECHANICALLY REMOVED CORROSION FROM UNDER NUT PLATES ON BS 600 FLOORBEAM, RBL 25 TO LBL 25, WL 200 FWD BAY.  FOUND TO BE OUT OF LIMITS PER FED SRM 53-10-1.  TRIMMED OUT OF LIMITS AREA PER ER 97-2639.  FABRICATED, ALODINED, PRIMED AND PAINTED REPAIR PARTS PER ER 97-2639, FED SRM 51-10-2, FED SRM 51-20-151.
